Подписаться
Saja Hayajneh
Saja Hayajneh
The University of Jordan, Department of Mathmatics
Подтвержден адрес электронной почты в домене ju.edu.jo - Главная страница
Название
Процитировано
Процитировано
Год
Trace inequalities and a question of Bourin
S Hayajneh, F Kittaneh
Bulletin of the Australian Mathematical Society 88 (3), 384-389, 2013
172013
Lieb-Thirring trace inequalities and a question of Bourin
S Hayajneh, F Kittaneh
Journal of Mathematical Physics 54 (3), 033504, 2013
142013
Remarks on some norm inequalities for positive semidefinite matrices and questions of Bourin
M Hayajneh, S Hayajneh, F Kittaneh
Math. Inequal. Appl 20, 225-232, 2017
102017
On the Ando-Hiai-Okubo trace inequality
MH S Hayajneh , F Kittaneh
JOURNAL OF OPERATOR THEORY 77 (1), 77-86, 2017
72017
Norm inequalities related to the arithmetic–geometric mean inequalities for positive semidefinite matrices
M Hayajneh, S Hayajneh, F Kittaneh
Positivity 22 (5), 1311-1324, 2018
52018
Norm inequalities for positive semidefinite matrices and a question of Bourin
M Hayajneh, S Hayajneh, F Kittaneh
International Journal of Mathematics 28 (14), 1750102, 2017
52017
On some classical trace inequalities and a new Hilbert-Schmidt norm inequality
M Hayajneh, S Hayajneh, F Kittaneh
MATHEMATICAL INEQUALITIES & APPLICATIONS 21 (4), 1175-1183, 2018
32018
Norm inequalities for positive semi-definite matrices and a question of Bourin II
M Hayajneh, S Hayajneh, F Kittaneh
International Journal of Mathematics 32 (07), 2150043, 2021
22021
Norm inequalities for positive definite matrices related to a question of Bourin
A Darweesh, M Hayajneh, S Hayajneh, F Kittaneh
Linear and Multilinear Algebra, 1-15, 2022
2022
Norm inequalities for positive semidefinite matrices and a question of Bourin III
M Hayajneh, S Hayajneh, F Kittaneh, I Lebaini
Positivity 26 (1), 1-13, 2022
2022
REMOTALITY OF EXPOSED POINTS
R KHALIL, S HAYAJNEH, M HAYAJNEH, M SABABHEH
Journal of Concrete & Applicable Mathematics 12, 2014
2014
INEQUALITIES FOR OPERATOR MONOTONE FUNCTIONS
SH F Kittaneh
Faculty of Graduate Studies University of Jordan, 2012
2012
Norm and trace Inequalities for positive semidefinite matrices
F Kittaneh, M Hayajneh, S Hayajneh
Some Questions in the Theory of Means
SAS Hayajneh
Yarmouk University, 0
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–14